Journal of Symbolic Logic

Coding complete theories in Galois groups

James Gray

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, I will give a new characterisation of the spaces of complete theories of pseudo-finite fields and of algebraically closed fields with a generic automorphism (ACFA) in terms of the Vietoris topology on absolute Galois groups of prime fields.

Article information

J. Symbolic Logic, Volume 73, Issue 2 (2008), 474-491.

First available in Project Euclid: 16 April 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Vietoris topology model theory pseudo-finite fields algebraically closed fields with a generic automorphism


Gray, James. Coding complete theories in Galois groups. J. Symbolic Logic 73 (2008), no. 2, 474--491. doi:10.2178/jsl/1208359055.

Export citation